Journal of Symbolic Logic

Adding One Random Real

Tomek Bartoszynski, Andrzej Roslanowski, and Saharon Shelah

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Abstract

We study the cardinal invariants of measure and category after adding one random real. In particular, we show that the number of measure zero subsets of the plane which are necessary to cover graphs of all continuous functions may be large while the covering for measure is small.

Article information

Source
J. Symbolic Logic, Volume 61, Issue 1 (1996), 80-90.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183744928

Mathematical Reviews number (MathSciNet)
MR1380678

Zentralblatt MATH identifier
0859.03023

JSTOR
links.jstor.org

Citation

Bartoszynski, Tomek; Roslanowski, Andrzej; Shelah, Saharon. Adding One Random Real. J. Symbolic Logic 61 (1996), no. 1, 80--90. https://projecteuclid.org/euclid.jsl/1183744928


Export citation